Thread: QV enantat 250 /urination
03-10-2005, 10:44 AM #1New Member
- Join Date
- Mar 2005
QV enantat 250 /urination
I had started a cycle of QV Enantat 250 and started having complications by the third dose...so stopped....(as well as having a suspect counterfeit)...also started Cellmass Creatine......now I have to piss all the time!....i piss..sit down and seems like i have to just get right back up and go again.....anyone having any similiar experiences?...was wondering if it was coming off the test or starting the Cellmass
03-10-2005, 12:43 PM #2New Member
- Join Date
- Feb 2005
I had the same problem to bro, I'm now on my 5th week of Test E. I get up and piss about 3 times a night now although i am drinking alot more water now.
03-10-2005, 01:31 PM #3
same thing happens to me. it dosnt matter what kind of gear im on it just makes me piss more. but im also drinking more water and alot of protein drinks so thats even more liquids.
03-10-2005, 02:46 PM #4
You may have an enlarged prostate caused by dht converted from the test. Try some Saw Palmetto, or even finesteride (but I'd back sure it is enlarged with a doc before going on finestaride).
03-10-2005, 02:54 PM #5
Very possible that you could have enlarged pro- most juicers do its one of the minor sides. Its goes back down after As usage stops! Urination is part of the game you have to keep the kidneys and liver filtered out!!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)